# SDR CALA2012072400472

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 37,022 hours, 11,868 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: 106110361A
- Condition: Loose
- Location: Seat 24d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST HOUSING AT PAX SEAT 24D DISLODGED FROM SEAT.  RESECURED LIFE VEST HOLDER . OK AT 24D.
